• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 13826
School of Mathematics
  Title:   Lie algebras of infinitesimal CR automorphisms of weighted homogeneous and homogeneous CR-generic submanifolds of CN
  Author(s): 
1.  M. Sabzevari
2.  A. Hashemi (Joint with B. M.-Alizadeh and J. Merker)
  Status:   Published
  Journal: Filomat
  Vol.:  30
  Year:  2016
  Pages:   1387-1411
  Supported by:  IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right